# SDR UALA2012010400099

- Difficulty date: January 1, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 41,808 hours, 9,143 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Multiple Fail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

ELECTRICAL DC STANDBY POWER SYSTEM FAILED SYSTEM SELF-CHECK.  THE ONLY MESSAGE ACTIVE FOR THE STBY SYSTEM IS, 24-13038 "CAPTAIN'S & FIRST OFFICER BUSS TIE NOT IN COMMANDED POSITION" ALL COMPONENTS FOR FIM24-32 TASK 803 HAVE BEEN REPLACED.  WIRING CHECKS COMPLETE PER FIM24-32 TASK 803.   REPLACED RELAY K24016, K24300, K24017.  SIGNAL CONDITION CARD. A12, A19.  REPLACED K24016 RELAY AND MESSAGE WENT AWAY.  TRANSFER POWER AND SHUT DOWN AND POWER UP WITH APU POWER AND GROUND TEST STANDBY SYSTEM.  ALL CHECKED GOOD,  NO EXISTING FAULT OR STATUS MESSAGES.
